# SDR 9714103217

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Fuselage
- Part time: 13,226 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE EXTRACT VALVE INDICATION REMAINED AMBER AND THE AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EXTRACT VALVE (22HQ).  OPERATIONAL CHECKED OK.
